Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on Jensen's covering lemma


Author: P. Komjáth
Journal: Proc. Amer. Math. Soc. 89 (1983), 139-140
MSC: Primary 03E35; Secondary 03C62, 03E45
DOI: https://doi.org/10.1090/S0002-9939-1983-0706527-7
MathSciNet review: 706527
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that Jensen's covering lemma does not hold for order-types instead of cardinalities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03C62, 03E45

Retrieve articles in all journals with MSC: 03E35, 03C62, 03E45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0706527-7
Keywords: Covering lemma, inner models, iterated forcing
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society